# SDR ASAA2015042511513

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 5,766 hours, 1,889 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED, UPON DEPARTURE FOLLOWED QRH LIGHT WENT OUT AFTER MASTER CAUTION RESET WAS PUSHED.  ACFT GROUNDED.  PERFORMED BITE CHECK ON NR 1 & 2 ZONE TEMP CONTROLLER, NO FAULTS NOTED, ZONE TEMP LIGHT REMAIN EXTINGUISHED AND NO 30 DAY HISTORY, REF FIM TASK21-62, TASK 801.
